MAUDE Adverse Event Report: Microline Surgical ReNew Handpiece, 34cm, Reusable; Manual, Detachable Surgical Instruments

Microline Surgical ReNew Handpiece, 34cm, Reusable; Manual, Detachable Surgical Instruments
Model Number 3904
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Microline surgical is awaiting return of the device so that an investigation can be performed.
 
Event or Problem Description
During the procedure, about 30 minutes after start, a spark occurred at the joint between the handpiece and the scissors, causing damage to tissue outside the treatment area.The tissue that was unintentionally damaged was a blood vessel; hemostasis was achieved using an alternative device, and the procedure was completed successfully.No significant prolongation of the surgical duration or other issues related to the hemostasis were observed.The patient is doing well.

Brand Name
ReNew Handpiece, 34cm, Reusable
Common Device Name
Manual, Detachable Surgical Instruments
Manufacturer (Section D)
Microline Surgical
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer (Section G)
Microline Surgical
50 dunham rd
suite 1500
beverly MA
Manufacturer Contact
scott marchand-davis
50 dunham rd
suite 1500
beverly, MA 
MDR Report Key24803151
Report Number1223422-2026-00005
Device Sequence Number13247949
Product Code GEI
UDI-Device Identifier00811099010548
UDI-Public00811099010548
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962119
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3904
Device Catalogue Number3904
Device Lot Number00168083
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer04/06/2026
04/06/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date07/09/2026
08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown